# SDR MALA975930

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827MA
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10126271
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, 1E CABIN SIDEWALL EMERGENCY EXIT LIGHT IS BROKEN.  MAINTENANCE REPLACED THE EMERGENCY LIGHT ASSEMBLY, OPS CHECK GOOD.
